# SDR DXTA2024080500083

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 4,682 hours, 3,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV FLOOR EMERGENCY LIGHT INOP. PERFORMED THE "EMERGENCY LIGHTS FAIL PREFLIGHT TEST" PROCEDURE FROM THE QRH. LIGHT REMAINED INOP. FOUND LAV FLOOR EMERGENCY LIGHT CONNECTOR WIRING PIN PULLED FROM CONNECTOR. REINSTALLED PIN OPS CHECK GOOD
